Picture of person typing on laptop with programming code visible on the laptop screen

World class computing and information science research at Strathclyde...

The Strathprints institutional repository is a digital archive of University of Strathclyde's Open Access research outputs. Strathprints provides access to thousands of Open Access research papers by University of Strathclyde researchers, including by researchers from the Department of Computer & Information Sciences involved in mathematically structured programming, similarity and metric search, computer security, software systems, combinatronics and digital health.

The Department also includes the iSchool Research Group, which performs leading research into socio-technical phenomena and topics such as information retrieval and information seeking behaviour.

Explore

Browse by Journal or other publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 5.

Grindrod, Peter and Higham, Desmond J. (2012) Models for evolving networks : with applications in telecommunication and online activities. IMA Journal of Management Mathematics, 23 (1). pp. 1-15. ISSN 1471-678X

Howell, S. D. and Duck, P.W. and Hazel, A. and Johnson, P.V. and Pinto, Helena and Strbac, G. and Proudlove, N. and Black, Mary (2011) A partial differential equation system for modelling stochastic storage in physical systems with applications to wind power generation. IMA Journal of Management Mathematics, 22 (3). pp. 231-252.

Johnston, W. and Quigley, J.L. and Walls, L.A. (2006) Optimal allocation of reliability tasks to mitigate faults during new product development. IMA Journal of Management Mathematics, 17 (2). pp. 159-169. ISSN 1471-678X

Percy, D. and Alkali, B. (2006) Generalised proportional intensities models for repairable systems. IMA Journal of Management Mathematics, 17 (2). pp. 171-185.

Walls, L.A. and Krasich, M. and Quigley, J.L. (2005) Comparison of two models for managing reliability growth during product design. IMA Journal of Management Mathematics, 16 (1). pp. 12-22. ISSN 1471-678X

This list was generated on Thu Jul 27 19:49:19 2017 BST.